U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

My new glasses causes me to get headaches. how do i figure out what is wrong with new glasses?

1 doctor answer1 doctor weighed in
Dr. William Dieck
Ophthalmology 39 years experience
Complicated: Soemtimed the correct prescription can give headaches during the adjustment period. That being said, sometimes the power of the precription needs to be reduced (cut) to enable the patient to adjust, with the full prescription being weaned in over a 6-12 month period. Speak to your ophthalmologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 45-year-old member asked:
1 doctor answer3 doctors weighed in
A 45-year-old member asked:
2 doctor answers2 doctors weighed in
A 45-year-old member asked:
1 doctor answer4 doctors weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 39-year-old member asked:
1 doctor answer1 doctor weighed in
Last updated Aug 12, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.